Found 240 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is C  [Clear All Filters]
Lomp C. A central closure construction for certain algebra extensions. Applications to Hopf actions. J. Pure Appl. Algebra. 2005;198:297-316.Edit
Silva PV, Steinberg B.. On a class of automata groups generalizing lamplighter groups. Internat. J. Algebra Comput.. 2005;15:1213-1234.Edit
Da Costa J, Cardoso JS. classification of ordinal data using neural networks. machine learning: ecml 2005, proceedings. 2005;3720:690-697.Edit
da Costa J., Cardoso JS. Classification of ordinal data using neural networks. In: Gama J., Camacho R, Brazdil P., Jorge A, Torgo L., editors. Machine Learning: Ecml 2005, Proceedings. Vol 3720.; 2005. 6. p. 690-697p. (Lecture Notes in Artificial Intelligence; vol 3720).Edit
Camacho R, Alves A., da Costa J., Azevedo P.. CMB'05: Workshop on Computational Methods in Bioinformatics. Bento C., Cardoso A., Dias G., editors 2005.Edit
Camacho R, Alves A., Da Costa J, Azevedo P.. cmb'05: workshop on computational methods in bioinformatics. 2005 portuguese conference on artificial intelligence, proceedings. 2005:129.Edit
[2005-14] Cordeiro E, Delgado M. Computing relative abelian kernels of finite monoids .Edit
Alves JF, Oliveira K, Tahzibi A. On the continuity of entropy for non-uniformly expanding maps. In: EQUADIFF 2003. World Sci. Publ., Hackensack, NJ; 2005. 4. p. 409-414p. Edit
Freitas JM. Continuity of SRB measure and entropy for Benedicks-Carleson quadratic maps. Nonlinearity. 2005;18:831-854.
[2005-7] Esteves S, Moreira FJ. Continuous maps of type 2^infty are infinitely renormalizable .Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Correction to: ``Modular Diophantine inequalities and numerical semigroups'' [Pacific J. Math. \bf 218 (2005), no. 2, 379–398; \refcno 2218353]. Pacific J. Math.. 2005;220:199.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.